|Preprint-No.:||< 394 >||Published in:||April 2014||PDF-File:||IGPM394.pdf|
|Title:||Numerical Method for the Computation of Tangent Vectors to Hyperbolic Systems of Conservation Laws|
|Authors:||Michael Herty, Benedetto Piccoli|
We are interested in the development of a numerical method for solving optimal control problems governed by hyperbolic systems of conservation laws. The main difficulty of computing the derivative in the case of shock waves is resolved in the presented scheme. Our approach is based a combination of a relaxation approach in combination with a numerical scheme to resolve the evolution of the tangent vectors. Numerical results for optimal control problems are presented.
|Keywords:||conservation laws, optimization, tangent vectors|
|Publication:||Communication in Mathematical Sciences |
Volume 14 (2016), Number 3, Pages: 683 – 704